# SDR AJXA2022070100019

- Difficulty date: July 1, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N232CF
- Make and model: Cessna 750
- Aircraft serial: 7500161
- Aircraft time: 6,125 hours, 4,217 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 99148315
- Part serial: 94507
- Condition: Binding
- Location: Cabin Pressure
- Part time: 6,125 hours, 4,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE SECONDARY OUTFLOW VALVE WOULD NOT CLOSE. WE PERFORMED THE FUNCTIONAL CHECKS OF THE OUTFLOW VALVES AND FOUND THAT THE SECONDARY VALVE WOULD NOT CLOSE PROPERLY. WE REMOVED AND REPLACED AND THE SYSTEM BEGAN TO FUNCTION PROPERLY.
